MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711253E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported a feeding tube was found to have ruptured 26cm from the end of the tube.This was found during an egd.The patient was not harmed.Per additional information provided on (b)(6) 2026, the ruptured tube was found incidentally on an upper gi endoscopy performed, indication: melena.The ruptured tube was fractured but still in one piece, it did not separate.The tube was removed and replaced with a new tube to resolve the issue.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key25365124
Report Number1423537-2026-00176
Device Sequence Number10653737
Product Code KNT
UDI-Device Identifier10192253011296
UDI-Public(01)10192253011296
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K112511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884711253E
Device Catalogue Number8884711253E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown